Titre:
  • Pattern of rash, diarrhea, and hepatic toxicities secondary to lapatinib and their association with age and response to neoadjuvant therapy: Analysis from the NeoALTTO trial
Auteur:Baselga, José; Greger, James J.G.; Abdel Azim, Hatem Hamdy; Piccart-Gebhart, Martine; Azambuja, Evandro; Dinh, Phuong; Vuylsteke, Peter; Agbor-Tarh, Dominique; Bradbury, Ian; Smith, Ian; Di Cosimo, Serena; Jackisch, Christian; Aktas, Bahriye; Eidtmann, Holger; Kim, Sung-Bae; Huang, Chiun Sheng; Hsieh, Ruey Kuen; Dreosti, Lydia
Informations sur la publication:Journal of clinical oncology, 31, 36, page (4504-4511)
Statut de publication:Publié, 2013
Sujet CREF:Cancérologie
MeSH keywords:Adult
Age Factors
Aged
Antibodies, Monoclonal, Humanized -- administration & dosage -- adverse effects
Antineoplastic Agents -- administration & dosage -- adverse effects
Antineoplastic Combined Chemotherapy Protocols -- adverse effects
Breast Neoplasms -- chemistry -- drug therapy -- pathology
Chemotherapy, Adjuvant
Diarrhea -- chemically induced
Drug Administration Schedule
Drug Eruptions -- etiology
Drug-Induced Liver Injury -- etiology
Female
Humans
Incidence
Logistic Models
Middle Aged
Neoadjuvant Therapy -- methods
Paclitaxel -- administration & dosage
Quinazolines -- administration & dosage -- adverse effects
Receptor, ErbB-2 -- analysis
Time Factors
Tumor Markers, Biological -- analysis
Note générale:SCOPUS: ar.j
Langue:Anglais
Identificateurs:urn:issn:0732-183X
info:doi/10.1200/JCO.2013.50.9448
info:pii/JCO.2013.50.9448
info:scp/84894622956
info:pmid/24248687